advertisement
Question
Posted by: Anon | 2010/03/04

Worried

I woke up from a long sleep and after a while I got " racing thoughts"  and an aggitated feeling. It felt as if my mind was moving to fast for the environment. I am aware that stimulants cause this but its hard to describe what happened and now I feel I cant take my effexor and Ritalin anymore. I am done for

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

My dear Anon, you are not at all done for, though I do understand you find this whole experience rather frightening. Discuss this with one of your shrinks, and ask for clarity (a) on the effects of combining these 2 drugs, and (b) whether you most need to be on the Ritalin or the Effexor, and if either might usefully be replaced with a different med

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/04

My dear Anon, you are not at all done for, though I do understand you find this whole experience rather frightening. Discuss this with one of your shrinks, and ask for clarity (a) on the effects of combining these 2 drugs, and (b) whether you most need to be on the Ritalin or the Effexor, and if either might usefully be replaced with a different med

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement